A 64-year-old male patient diagnosed with atrial fibrillation is started on anticoagulant therapy with warfarin to…

 

Question

In: Nursing

A 64-year-old male patient diagnosed with atrial fibrillation is started on anticoagulant therapy with warfarin to…

A 64-year-old male patient diagnosed with atrial fibrillation is started on anticoagulant therapy with warfarin to lower his risk of stroke due to fibrin clots. Despite calculating initial warfarin dosing based on the patient’s age, weight, and sex, laboratory monitoring of anticoagulant activity after the first week of therapy shows that the patient is receiving too much warfarin (his INR was too high indicating he is “over anti-coagulated”). After several weeks of dose adjustment, the patient’s anticoagulant therapy is optimized at a warfarin concentration that is 10-fold lower than the initial dose.

a. What is INR? What is normal INR? What does low INR mean? High INR?

Preview Solution

Price$15

Buy Ready Solution

Needs help with similar assignment?

We are available 24x7 to deliver the best services and assignment ready within 3-4 hours? Order a custom-written, plagiarism-free paper

Get Answer Over WhatsApp Order Paper Now